A 34-year-old female asked about a 39-year-old male:
Took neozep at 2pm. then took robitussin (guaifenesin) at 3pm.had upset stomch then took maalox... the pain is still there so had tramadol for the pain at 4pm.over?
1 doctor answer • 2 doctors weighed in
Family Medicine 29 years experience
More isn't better: I'm sure you know now that taking Neozep (chlorpheneramine, phenylephrine and acetaminophen) and then Robitussin (guaifenesin) (various versions) just 1 hr later may have been too much too soon. Taking tramadol 1 hr after that may just add to nausea etc. You list cough and gallstones as a condition, so perhaps your pain is due to the stones in which case you should probably see your MD as soon as possible.
3.8k viewsReviewed >2 years ago
Last updated Apr 13, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.